# SDR DALA2022083005818

- Difficulty date: August 30, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 50,215 hours, 35,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9564, BOTH OVERWING EMERGENCY LIGHTS DO NOT ILLUMINATE. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHTS OVERWING BATTERY. LP 9128322
